# SDR CNMA20090083

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1741, LBL 40 DOUBLE-MOLE ON CARGO FLOOR SUPPORT.  REMOVED DAMAGED FLOOR SUPPORT AND NEW FLOOR SUPPORT PN AOI-53-0015 ARE INSTALLED IAW SRM VOL III 53-15-01 AND GMM 4.45 WITH FASTENER IAW SRM VOL II 51-31-01.
